# SDR CA100928017

- Difficulty date: September 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 182Q
- Aircraft time: 5,863 hours
- Engine: Cont O520*
- Propeller: Hartzl PHCC3YF1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 0743606
- Condition: Cracked
- Part time: 5,993 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NOSE GEAR ATTACHMENT FITTING CRACKED BEHIND OLEO ATTACH SUPPORT. ACFT HAD MAJOR REBUILD 151.2 HRS PREVOUSLY (SUMMER 2008), WHICH INCLUDED FIREWALL, FWD FUSELAGE, NOSE GEAR UPPER ATTACH FITTING AND NOSE GEAR FORK.  IT APPEARS THAT THIS FITTING WAS CRACKED, NOT STRIPPED AND WAS NOT NDT INSPECTED AT THAT TIME AND HIDDEN DAMAGE WAS THEREFORE NOT DETECTED.  IT APPEARS THAT THE COMPLETE CRACKING OF THE FITTING HAPPENED RECENTLY AS THE BROKEN EDGES ARE CLEAN (NO DIRT).  FITTING (CASTING) REPLACED WITH FACTORY NEW PARTS.
